MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY STREAMLINE TL; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY STREAMLINE TL; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 01-PA-55-45
Medical Device Problem Codes Break (1069); Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Our oem distribution rep "xtant medical has received a product complaint from the streamline tl spinal fixation system, in which it was reported that two pedicle screw implants (01-pa-55-45, lots 378753 and 388226) were identified as broken, which required a revision procedure.Xtant medical has initiated complaint 24-024 on the issue.Attached is the imaging provided by the complaint source.Below is relevant information provided by the complaint source, please let me know if you have any questions or concerns, appreciate the assistance.Index procedure performed (b)(6) 2022, revision procedure performed (b)(6) 2024".
 
Additional Manufacturer Narrative
"device was not returned to resolve surgical for inspection.Multiple attempts were made to gather data from the rep.No additional information or confirmation has been given that this is a pioneer surgical technologies manufactured part.The following sections of this report have been left blank due to the information being unavailable or non-applicable: a1-a6, b3, b6-b7, d6a, g5, g7-g8, h2, h7, h9-h10.

Brand Name
PIONEER SURGICAL TECHNOLOGY STREAMLINE TL
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette
Manufacturer Contact
lyndsey rivord
375 river park circle
marquette 
MDR Report Key18859262
Report Number1833824-2024-00035
Device Sequence Number15543736
Product Code NKB
UDI-Device Identifier00846468005573
UDI-Public(01)00846468005573(10)378753
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140696
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-PA-55-45
Device Lot Number378753
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown